Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online
Loading Online Doctors....
  »   Drug/Medication   »   Zanaflex   »  
Showing results for :

Zanaflex side effects weight gain

Premium Questions
 

What are the side effects of Cytomel?

weight and increase metabolism . So far have become bloated and gained 2 lbs - feel extra heavy and awful ... the weight gain. Will this med ever change or does it just not work for me? Thanks XXXXXXX ...
 

What are the side effects of Paxil?

I have been on Paxil 20 mg for almost six years and have gained about 30 lbs. If I go back down to 10 mg, will I lose the weight, have side effects and will 10 mg be effective in treating anxiety ...
 

Is weight gain a side effect of Lofepramine?

Hi, after nearly 2 years on Lofepramine I have weened myself off. I have had an uncharacteristic weight gain of almost a stone, could this be related? ...
 

Is weight gain a side effect of Viibryd?

Is weight gain a side effect of viibryd? ...
 

What are the side effects of endura mass?

Hello Dr. I'm about 20 years old. I'm 45 kg. I want to gain more weight so that I can look nice. I have been suggested to take Endura mass. Please tell me its side effect. Or do I need to take any mass ...
Public Forum Discussions
 

What are the side effects of Balsalazide?

started gaining weight when I started taking it. I went back on Weight Watchers, but have not been able to loose much weight. Does it this drug inhibit weight loss? ...
 

What are the side effects of lactogen?

also not gained weight this month. does it have any side effects like stomach pain. please advice his weight is 5.3 birth weight is 2.3 please advice im very much worried ...
 

What are the side effects of follihair?

continue or not? because some of my friend told me that this type of tablet have side effect such as weight gain or growing hair on face or other part. so please advice me honestly ...
 

Is psoriasis a side effect of Gabapentin?

this a side effect. 5ft 4 208lbs yes I gain weight since taking medication and I m 55 yrs young. ...
 

What are the side effects for estroven?

Hello! I was doing a search on the side effects of Estroven. I came across a posting in 2010 that says their are side effects to black cohosh. Weight gain, nausea, etc. Just curious if any new studies ...
 

Side effects of novelon tablets

this tblet from last 1 months and i have now regullar perod.but i have gained 7 kgs weight.how can i reduce my weight?my age is 24 yrs and height 5.3 ft.i have jaundice one year back.now i am ok. ...
 

What are the side effects of Methamphetamine?

caused me to gain weight and feel awful. ... drug free, I cannot lose weight – regardless of the type of healthy diet I follow, exercise regimen ...
 

What are the side effects of masturbation?

for the health if not tell me i ll stop maself in doing it . now at present my height is 5.4 and weight 50kg . please kindly tell me what i must do to gain good physic n height. give me ur humble advices... my email ...
 

Is there any side effects of Leptaden ?

i am taking leptaden tablet 2 tablets thee times a day.i am over weight .due to lack of milk i am taking it.i gained a lot after delivery .will it be the effect of that tablet.my baby s 98 days old.can i ...
 

What are the side effects of Duoluton?

doctor said that this might get my pancrease affected and this has side effects he adviced me not to take it.can you suggest me whether its safe to taje it.is it that the side effect might be gaining weight ...
Mobile Questions and Answers
 
sir I am taking "prectin and decdan" medicine for weight gain. is it any side effect plz give me advice I am 22 yr old male. now I hv 57 kg .
No major side effects re there.
 
What is the side effects of contraceptive pills ?
Hi, The most common side effect of the pill is breakthrough bleeding or spotting, which is when a woman bleeds in the weeks she's taking active pills. Other common side effects include:nausea,headaches,breast soreness,acne,decreased libido,depression,moodiness,weight gain Hope this helps you. Please do write back if you have any additional concerns.
 
Taking sterioids,been on 60mg for 8 weeks, 40mg now. Swelling in upper body getting worse. Legs an feet okay. Gained 5lbs in 3 days! Is this normal?
Weight gain is an associated side effect of steroid use.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor

4772 votes 4.7